Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 31, 2014, 2:37 PM EDT for Montgomery County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2014, 2:37 PM EDT (18:37 UTC)
- Expired
- Aug 31, 2014, 3:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
County Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 95 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 717 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
510
WWUS81 KPHI 311837
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
237 PM EDT SUN AUG 31 2014
PAZ103-104-311900-
EASTERN MONTGOMERY PA-WESTERN MONTGOMERY PA-
237 PM EDT SUN AUG 31 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MONTGOMERY
COUNTY...
AT 236 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SCHWENKSVILLE TO ROYERSFORD TO PUGHTOWN...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR HARLEYSVILLE AROUND 245 PM...KULPSVILLE
AROUND 250 PM...HATFIELD AROUND 255 PM AND MONTGOMERYVILLE AROUND 300
PM.
LAT...LON 4029 7548 4030 7529 4024 7518 4013 7536
4015 7551 4016 7550 4015 7553 4020 7555
4019 7557 4020 7558 4021 7558
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 31, 10:16 AM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, Aug 31, 10:16 AM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1016 AM EDT SUN AUG 31 2014 .SYNOPSIS... HIGH PRESSURE WELL OFF THE EAST COAST WILL MAINTAIN A SOUTHWESTERLY FLOW OVER THE AREA THROUGH THE FIRST PART OF THE WEEK. A WEAK COLD FRONT IS THEN EXPECTED TO MOVE ACROSS OUR AREA TUESDAY NIGHT AND EARLY WEDNESDAY. HIGH PRESSURE WILL BUILD IN BEHIND THIS FRONT FOR THE SECOND HALF OF THE WEEK. ANOTHER COLD FRONT MAY APPROACH FROM THE WEST NEXT WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NOT MUCH CHANGE NEEDED TO THE GRIDS AT THIS TIME. THE TIMING OF THE POPS, BASED ON CURRENT REGIONAL RADAR AND DECENT HANDLING BY THE 10Z HRRR, LOOK GOOD. DID DECREASE SKY COVER ACROSS THE SOUTHERN HALF OF THE CWA THROUGH THE REMAINDER OF THE MORNING BEFORE ANOTHER INCREASE IS EXPECTED UNDER A SELF DESTRUCTING SKY...LOTS OF LOW-LEVEL MOISTURE AND EXCEEDING CONVECTIVE TEMPERATURES. LATEST 12Z REGIONAL SOUNDINGS SHOW VERY WEAK MID- LEVEL LAPSE RATES WITH SOME MID-LEVEL CAPPING IN PLACE...LESS OF CAP TO OUR SOUTHWEST BUT SURPRISINGLY ALSO A LITTLE LESS MOISTURE. ORIGINALLY OUR REGION WAS UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS, 15 PERCENT PROBABILITY, BUT AFTER COORDINATION WITH SPC, BASED ON HOW BENIGN THE LAPSE RATES AND LESS CAPE THAN EXPECTED, WE ARE IN SEE TEXT NOW. THIS MEANS THE PROBABILITY OF SEVERE THUNDERSTORMS, MOSTLY IN THE FORM OF WET DOWNBURSTS FROM PRECIPITATION LOADING, ARE LESS THAN BEFORE BUT NOT ENTIRELY OUT OF THE QUESTION. OTHERWISE, OUR REGION WILL MAINLY BE CAUGHT BETWEEN SYSTEMS TODAY, AS AN UPPER-LEVEL RIDGE REMAINS SITUATED TO OUR SOUTH AND SOUTHEAST WITH SURFACE HIGH PRESSURE TO THE EAST. MEANWHILE, AN UPPER-LEVEL TROUGH WILL CONTINUE TO TRACK ACROSS THE GREAT LAKES THEN ACROSS SOUTHERN ONTARIO CANADA. THIS WILL RESULT IN A DEEP SOUTHWESTERLY FLOW, WHICH WILL PULL AN ABUNDANCE OF MOISTURE INTO OUR REGION. AS A RESULT, A MORE HUMID DAY IS EXPECTED. AS WE STEP FORWARD THROUGH THE DAY, ENOUGH HEATING COMBINED WITH CLIMBING SURFACE DEW POINTS SHOULD RESULT IN ENOUGH INSTABILITY /MLCAPE UP TO 1500 J/KG/ TO PRODUCE SHOWERS AND THUNDERSTORMS. THE BULK OF THIS ACTIVITY IS EXPECTED TO DEVELOP TO OUR WEST NEAR A WEAK FRONTAL BOUNDARY WITH ADDITIONAL DEVELOPMENT POSSIBLY NEAR A DIFFERENTIAL HEATING ZONE. THE HEIGHT FALLS ARE WEAK THIS FAR EAST AS THE SHORT WAVE TROUGH TRACKS TO OUR NORTH LATE IN THE DAY. HOWEVER, AN INCREASE IN THE MID LEVEL FLOW TO NEAR 40 KNOTS WILL INCREASE THE SHEAR WITH TIME. THIS SHOULD BE ENOUGH TO PROMOTE SOME STORM ORGANIZATION WITH THE MAIN MODE BEING LINE SEGMENTS, IF WE GET BETTER UPDRAFT GROWTH TO OCCUR. IN ADDITION, THE PW VALUES ARE FORECAST TO INCREASE TO AROUND 2 INCHES WHICH WILL LEAD TO DOWNPOURS. THESE DOWNPOURS MAY RESULT IN BRIEF POOR DRAINAGE FLOODING, HOWEVER THE FLASH FLOOD THREAT GENERALLY LOOKS LOW AS THERE SHOULD BE ENOUGH OF A STORM MOTION. THE MOIST ENVIRONMENT COMBINED WITH ENOUGH INSTABILITY COULD ALSO RESULT IN SOME STORMS PRODUCING FREQUENT LIGHTNING. GIVEN THE FORECAST THERMODYNAMIC SETUP, SOME STORMS WILL BE CAPABLE OF PRODUCING GUSTY TO PERHAPS LOCALLY DAMAGING WINDS. THIS GENERALLY LOOKS TO BE FROM ABOUT THE INTERSTATE 95 CORRIDOR ON NORTH AND WEST BY LATE AFTERNOON. WE THEREFORE MAINTAINED INCREASING POPS FROM WEST TO EAST WITH THE WESTERN ZONES GOING TO LIKELY IN THE AFTERNOON, AND WE ALSO ADDED SOME ENHANCED WORDING. MUCH OF THE EASTERN AND SOUTHEASTERN ZONES MAY REMAIN DRY FOR THE BULK OF THE DAY. AS FOR HIGH TEMPERATURES, WE USED AN EVEN BLEND OF THE NAM/GFS MOS THEN ADJUSTED DOWN A LITTLE BIT FOR SOME AREAS WITH THE IDEA OF LOTS OF CLOUDS PREVAILING. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/... THE AFOREMENTIONED SHORT WAVE TROUGH IS FORECAST TO DAMPEN OUT AS IT TRACKS WELL TO OUR NORTH TONIGHT. THERE IS STILL A TRAIL OF SHORT WAVES ROLLING UP THE BACKSIDE OF THE UPPER-LEVEL RIDGE WITH ALSO A WEAKENING FRONTAL BOUNDARY NEARING THE AREA. THE FORECAST SOUNDINGS INDICATE THAT ENOUGH INSTABILITY IS MAINTAINED FOR AWHILE FOR SOME SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE EVENING, ESPECIALLY FROM THE INTERSTATE 95 CORRIDOR ON NORTH AND WEST. A SOMEWHAT MORE PRONOUNCED SHORT WAVE MAY HELP TO FOCUS A CONVECTIVE CLUSTER OVERNIGHT, HOWEVER WHERE THIS IS FOCUSED HAS LESS CERTAINTY WITH IT ATTM. AS THE PW VALUES REMAIN RATHER HIGH, LOCAL DOWNPOURS COULD PUT DOWN A DECENT AMOUNT OF RAIN HOWEVER ANY FLOOD THREAT LOOKS BRIEF AND LOCALIZED. AS MENTIONED ABOVE, SOME STRONG CONVECTION MAY OCCUR IN THE EVENING WITH LOCALLY GUSTY WINDS POSSIBLE. THIS WOULD BE MORE TIED TO ANY LINE SEGMENTS THAT ARE ABLE TO MAINTAIN THEMSELVES WITH PERHAPS SOME ENHANCEMENT FROM WATER LOADED DOWNDRAFTS. OTHERWISE, A WEALTH OF CLOUDS SHOULD BE AROUND THROUGH THE NIGHT FOR MUCH OF THE AREA ALONG WITH MUGGY CONDITIONS. AS FOR LOW TEMPERATURES, AN EVEN BLEND OF THE NAM/GFS MOS WAS GENERALLY USED. && .LONG TERM /MONDAY THROUGH SATURDAY/... UNSETTLED WEATHER IS EXPECTED ON MONDAY WITH CONVECTION STILL POSSIBLE MOST AREAS THROUGH MOST OF THE DAY. LOCALLY HEAVY RAIN IS POSSIBLE JUST ABOUT ANYWHERE...BUT LATEST GUIDANCE SUGGESTS NEAR AND SOUTH AND EAST OF THE I-95 CORRIDOR MIGHT BE FAVORED. ANY FLOODING SHOULD BE MORE URBAN AND POOR DRAINAGE FLOODING. WITH A CONTINUED SOUTHWESTERLY FLOW, TEMPERATURES WILL PEAK 5 TO 10 DEGREES ABOVE NORMAL FOR THE BEGINNING OF SEPTEMBER. MONDAY NIGHT AND TUESDAY...A LULL IN THE PRECIPITATION IS EXPECTED LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON. IF THERE'S ENOUGH SUNSHINE...TEMPERATURES COULD PEAK OUT IN THE LOW 90S. TUESDAY NIGHT...SHOWERS AND THUNDERSTORMS...SOME WITH LOCALLY HEAVY RAIN...CAN BE EXPECTED AS A COLD FRONT SWINGS THROUGH THE AREA FROM WEST TO EAST. WEDNESDAY THROUGH FRIDAY...THE AIR MASS BEHIND THE COLD FRONT REALLY WON'T BE TOO MUCH COOLER COURTESY OF A MID-LEVEL ZONAL FLOW, BUT IT WILL BE DRIER AND MORE COMFORTABLE. HIGHS ALL THREE DAYS WILL BE PRIMARILY IN THE LOW TO MID 80S, WHICH IS STILL ABOVE NORMAL. BEAUTIFUL EARLY SEPTEMBER WEATHER. SATURDAY...INCREASING CLOUDINESS AS THE DAY WEARS ON AS A COLD FRONT APPROACHES FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE POSSIBLE WITH TEMPERATURES STILL ABOVE NORMAL. && .AVIATION /14Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...AREAS OF MVFR TO LOCAL IFR CEILINGS WILL IMPROVE TO VFR CEILINGS BY MIDDAY. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP TO OUR WEST AND OVERSPREAD OUR AREA THIS AFTERNOON. SOME TIMING WAS INDICATED IN THE TAFS, WITH THUNDER ONLY MENTIONED AT KABE TO KRDG DUE TO HIGHER CONFIDENCE AS OF NOW. THERE WILL BE BRIEF TIMES OF MVFR/IFR VISIBILITIES ESPECIALLY WITHIN SHOWERS AND THUNDERSTORMS AS DOWNPOURS ARE ANTICIPATED. SOUTH-SOUTHEAST WINDS INCREASING TO GENERALLY 10-15 KNOTS AND BECOMING SOUTH-SOUTHWEST. TONIGHT...SHOWERS AND THUNDERSTORMS SHOULD CONTINUE EASTWARD WITH MUCH OF THE ACTIVITY IN THE EVENING HOURS. AS A RESULT, THERE WILL BE TIMES OF MVFR/IFR DUE TO DOWNPOURS. IN ADDITION, SOME LIGHT FOG COULD DEVELOP LATE IF SOME CLEARING OCCURS COMBINED WITH LIGHT WINDS. OUTLOOK... MONDAY INTO MONDAY NIGHT...IFR CONDITIONS EXPECTED WITH SHOWERS AND THUNDERSTORMS. COVERAGE OF PRECIPITATION DECREASING DURING THE OVERNIGHT HOURS. TUESDAY...GENERALLY VFR CONDITIONS EXPECTED DURING THE DAY. TUESDAY NIGHT...IFR CONDITIONS POSSIBLE AS A COLD FRONT MOVES THROUGH THE AREA. WEDNESDAY THROUGH FRIDAY...GENERALLY VFR CONDITIONS EXPECTED. && .MARINE... A SOUTHERLY FLOW IS EXPECTED THROUGH TONIGHT AHEAD OF A WEAKENING FRONTAL BOUNDARY AS A DISTURBANCE TRACKS WELL TO OUR NORTH. AS THIS OCCURS, THE FLOW IS FORECAST TO INCREASE AND THIS OPENS THE DOOR TO SOME MIXING. IT APPEARS THAT THE WARM AIR ADVECTING ACROSS THE AREA WILL KEEP THE STRONGER WINDS ABOVE THE SURFACE. WHILE THERE CAN BE SOME GUSTINESS ESPECIALLY NEARSHORE, IT GENERALLY LOOKS MARGINAL. THE SOUTHERLY FLOW WILL ALSO ALLOW THE SEAS TO BUILD THROUGH TONIGHT, HOWEVER GIVEN THE SOUTHERLY FLOW DIRECTION AND FETCH, WE KEPT SEAS UP TO 4 FEET. THEREFORE, NO SMALL CRAFT ADVISORY HAS BEEN ISSUED AT THIS TIME. SOME SHOWERS AND THUNDERSTORMS WILL ARRIVE LATE THIS AFTERNOON AND TONIGHT, AND SOME STORMS COULD PRODUCE LOCALLY GUSTY WINDS. OUTLOOK... MONDAY AND MONDAY NIGHT...WINDS AND SEAS SHOULD REMAIN JUST BELOW SMALL CRAFT ADVISORY CRITERIA. GUSTIER WINDS POSSIBLE IN THE VICINITY OF THUNDERSTORMS. TUESDAY THROUGH THURSDAY...WINDS AND SEAS EXPECTED TO REMAIN BELOW SCA CRITERIA. HOWEVER, SOME GUSTY WINDS ARE POSSIBLE WITH THUNDERSTORMS TUESDAY NIGHT AND EARLY WEDNESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MIKETTA NEAR TERM...GORSE/HEAVENER SHORT TERM...GORSE LONG TERM...MIKETTA AVIATION...GORSE/MIKETTA MARINE...GORSE/MIKETTA
Hazardous weather outlook, Aug 31, 6:00 AM EDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 600 AM EDT SUN AUG 31 2014 DEZ001-MDZ008-012-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070- 071-101>106-011000- NEW CASTLE-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 600 AM EDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD PRODUCE LOCALLY HEAVY RAIN, POTENTIALLY LEADING TO FLOODING IN POOR DRAINAGE AREAS. SOME THUNDERSTORMS COULD CONTAIN LOCALLY STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002-003-MDZ015-019-020-NJZ013-020>023-027-011000- KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 600 AM EDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON AND TONIGHT COULD PRODUCE LOCALLY HEAVY RAIN, POTENTIALLY LEADING TO FLOODING IN POOR DRAINAGE AREAS. SOME THUNDERSTORMS COULD CONTAIN LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-011000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 600 AM EDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT COULD PRODUCE LOCALLY HEAVY RAIN, POTENTIALLY LEADING TO FLOODING IN POOR DRAINAGE AREAS. SOME THUNDERSTORMS COULD CONTAIN LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-011000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 600 AM EDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. GUSTY WINDS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GUSTY WINDS ARE POSSIBLE IN THE VICINITY OF ANY THUNDERSTORMS MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 31, 2:23 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
223 PM EDT SUN AUG 31 2014
MDZ008-PAZ101-102-311900-
CECIL MD-EASTERN CHESTER PA-WESTERN CHESTER PA-
223 PM EDT SUN AUG 31 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...
AT 220 PM EDT...A LINE OF DEVELOPING STRONG THUNDERSTORMS WAS
LOCATED FROM QUARRYVILLE TO ROCK SPRINGS TO DARLINGTON...MOVING EAST
AT 30 TO 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR RICHARDSMERE AROUND 230 PM...RISING SUN
AROUND 235 PM...HOMEVILLE AROUND 240 PM...COCHRANVILLE AROUND 245
PM...PLEASANT HILL AROUND 250 PM AND WEST GROVE AROUND 255 PM.
LAT...LON 3973 7614 3977 7607 3983 7603 3985 7603
3988 7599 3992 7600 3996 7599 3999 7583
3971 7580 3959 7584 3964 7615 3972 7623
FORECASTER: DRAGSpecial weather statement, Aug 31, 2:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
237 PM EDT SUN AUG 31 2014
PAZ103-104-311900-
EASTERN MONTGOMERY PA-WESTERN MONTGOMERY PA-
237 PM EDT SUN AUG 31 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MONTGOMERY
COUNTY...
AT 236 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SCHWENKSVILLE TO ROYERSFORD TO PUGHTOWN...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR HARLEYSVILLE AROUND 245 PM...KULPSVILLE
AROUND 250 PM...HATFIELD AROUND 255 PM AND MONTGOMERYVILLE AROUND 300
PM.
LAT...LON 4029 7548 4030 7529 4024 7518 4013 7536
4015 7551 4016 7550 4015 7553 4020 7555
4019 7557 4020 7558 4021 7558
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 3:17 PM EDT | Special Weather Statement | PHI | Morris | 28 min |
| Aug 31, 3:39 PM EDT | Special Weather Statement | PHI | Morris | 36 min |
| Aug 31, 3:52 PM EDT | Special Weather Statement | PHI | Morris | 8 min |
| Aug 31, 5:52 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 53 min |
| Aug 31, 6:26 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 34 min |
| Aug 31, 6:48 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 57 min |
| Aug 31, 6:49 PM EDT | Special Weather Statement | PHI | Monmouth | 26 min |
| Aug 31, 6:53 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 52 min |
| Aug 31, 7:02 PM EDT | Special Weather Statement | PHI | Salem | 28 min |
| Aug 31, 7:20 PM EDT | Special Marine Warning | PHI | 25 min | |
| Aug 31, 7:38 PM EDT | Special Weather Statement | PHI | Salem | 52 min |
| Aug 31, 7:45 PM EDT | Special Weather Statement | PHI | Ocean | 45 min |
| Aug 31, 7:49 PM EDT | Special Marine Warning | PHI | 56 min | |
| Aug 31, 2:44 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 5 hr |
| Aug 31, 2:57 PM EDT | Special Weather Statement | PHI | Montgomery | 33 min |
| Aug 31, 3:04 PM EDT | Special Weather Statement | PHI | Chester | 26 min |
| Aug 31, 4:52 PM EDT | Special Weather Statement | PHI | Chester | 23 min |
| Aug 31, 5:06 PM EDT | Special Weather Statement | PHI | Lehigh | 24 min |
| Aug 31, 5:10 PM EDT | Special Weather Statement | PHI | Chester | 35 min |
| Aug 31, 5:37 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 38 min |
| Aug 31, 5:57 PM EDT | Special Weather Statement | PHI | Delaware | 33 min |
| Aug 31, 6:19 PM EDT | Special Weather Statement | PHI | Delaware | 26 min |
| Aug 31, 2:23 PM EDT | Special Weather Statement | PHI | Cecil | 37 min |
| Aug 31, 5:24 PM EDT | Special Weather Statement | PHI | Cecil | 36 min |
| Aug 31, 6:26 PM EDT | Special Weather Statement | PHI | Cecil | 49 min |
| Aug 31, 7:50 PM EDT | Special Weather Statement | PHI | Kent | 40 min |
| Aug 31, 7:17 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 28 min |
Nearby
Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.